MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-360
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported left side "change in size of implant," "suspects leaking or rupture," patient "has textured mammary implants" and "wishes to have the implants removed." the device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation:anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.Visibility/palpability: unable to observe since it is a medical event and is not related to the device.Rupture: : not observed in the device.Additional observations: crease flat observed on the device.Yellow particle observed on the device.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.
 
Event or Problem Description

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15728661
Report Number9617229-2022-19140
Device Sequence Number17938616
Product Code FTR
UDI-Device Identifier10888628008113
UDI-Public10888628008113
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/25/2021
Device Model NumberTRM-360
Device Catalogue NumberTRM-360
Device Lot Number3009855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight63 KG
Patient EthnicityNon Hispanic
Patient RaceWhite